Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 769267, 29 pages
http://dx.doi.org/10.5402/2012/769267
Research Article

Multiple Periodic Solutions to a Kind of Lotka-Volterra Food-Chain System with Delays and Impulses on Time Scales

Department of Applied Mathematics, Kunming University of Science and Technology, Yunnan, Kunming 650093, China

Received 10 October 2012; Accepted 10 November 2012

Academic Editors: I. K. Argyros and H. T. Yau

Copyright © 2012 Kaihong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaihong Zhao, Liang Ding, and Fengzao Yang, “Multiple Periodic Solutions to a Kind of Lotka-Volterra Food-Chain System with Delays and Impulses on Time Scales,” ISRN Applied Mathematics, vol. 2012, Article ID 769267, 29 pages, 2012. https://doi.org/10.5402/2012/769267.